Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suffering from severe breath suffocation and taking montus AB. Still sniffing and short of breath. Medication?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2530 Questions
Question
Iam suffering severe breath suffocation iam taking l montusABdaily still iam always sniffing and short of breath
Posted Thu, 29 Aug 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Sumit Bhatti 3 hours later
Hi,

Thank you for your query.

1. The most common causes of breath suffocation is nasal turbinate hypertrophy, a deviated nasal septum, concha bullosa (enlarged middle turbinate), swelling in the nose due to allergy and sinusitis. Chronic use of nasal decongestant drops causes a condition known as Rhinitis Medicamentosa. Vasomotor or intrinsic rhinitis is stress induced. Atrophic rhinitis is just the opposite, with too much space in the nose.

2. Get a nasal examination and endoscopy done. A plain CT PNS (Para Nasal Sinuses) pre and post decongestion with Otrivin nasal drops may be done, especially if the trial of medication shows no response.

3. You may continue your L Montus AB. You may request your doctor to add the following medication.

4. Other supportive medication such as mucolytics, steroid nasal sprays and steam inhalation may help relieve the symptoms.

5. You may follow up with the clinical examination notes, nasal endoscopy images or video and CT images here.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from severe breath suffocation and taking montus AB. Still sniffing and short of breath. Medication? 34 minutes later
MEDICATION MUCOLYTICS IS THIS MEDICINE NAME IF NOT WRITE THE MEDICINE NAME AND WHICH NASAL SPRAY SHOULD I USE AND HOW MANY TIMES
 
 
Answered by Dr. Sumit Bhatti 17 minutes later
Hi,

Thank you for writing back.

1. Tablet Solvin may help. Start Nasonex (mometasone) nasal spray once a day in each nostril. Remember the steam inhalation.

2. You will probably require a local doctor's prescription.

3. Taking Medication without an examination may miss detecting many other causes of nasal obstruction. Respiratory, Chest, Cardiac and general examination is advised.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from severe breath suffocation and taking montus AB. Still sniffing and short of breath. Medication? 11 minutes later
I HAVE LOST MY SMELLING ABILITY FOR MORE THAN TWO MONTHS SHOULD I ALSO AVOID GOING BY ROAD BECAUSE MY PLACE IS IN HIGH TRAFFIC
 
 
Answered by Dr. Sumit Bhatti 11 minutes later
Hi,

Thank you for writing back.

1. Loss of smell makes it more important to go through a full endoscopic evaluation and scan imaging.

2. You may use a mask to avoid traffic pollution. However it may only be one of the factors responsible for your condition.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor